It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Armour Reaction???

Re: Armour Reaction???

[ Back to Messages ]

Message

Posted by Dawn on September 14, 2000 at 22:34:15:

In Reply to: Armour Reaction??? posted by Elaine on September 04, 2000 at 11:35:39:

: Hi - I had a partial thyroidectomy one month ago. My TSH is 3.52. The surgeon of course said my tests are normal but was willing to give me a prescription of my choice (wow) After reading this message board (thanks Tina!) I opted for Armour. Yesterday was the first day and I took 30mg in the am and 30 mg in the pm. In the evening my tongue felt and looked real puffy and swollen. Same this morning and I have a headache. Could I react this quickly? Or was it that take out Chicken or addtional 2,000 mg of Vit. C.. . .Am recently figuring out I'm hypoglycymic with the standard symptoms of major brain fog, fatique, hair thinning, lack of motivation, and anxiety. Anyone have feedback (Tina?) Thanks.

:Yes, Hypoglycemia is what I thought I had at first. I still believe that I am hypo, but with all the symptoms of my thyroid problems it is hard to tell. What I didn't understand is that a person is hypo when they have low blood sugar. That means you're not hypo twenty-four-seven. However, what you eat will determine how you will feel. you can prevent yourself from becoming hypo during the day. I have bought some peanut-butter crackers, animal crackers and some other things to munch on. Test yourself and see when you get tired. For example, I will eat at 8:00 and then start to feel weak, tired and lightheaded by 9:15 or 9:30. If I can catch myself right before I start to feel really tired and eat something then I will be able to pick myself back up again. I'm sure that your
doctor told you about high protien low sugar, right? Shredded Wheat is good for breakfast, followed by a good lunch and dinner. No or very little sugar. The important thing is to not over-eat, because this will also make you tired. Try to eat several meals a day, every couple of hours depending on how you feel. People who are hypo may eat up to eleven snacks a day! It just depends on you. I am no doctor so you may want to ask your doctor what foods he or she suggests. Make them be specific. If you look up hypoglycemia on the internet there are some web sites that will give you ideas of food to eat. Good luck and let me know if I can help in any other way. Dawn :)


Follow Ups




All times are GMT -7. The time now is 05:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!